A Robust Estimate of the R-Factor for the Universal Soil Loss Equation

File Size Format
4127_1.pdf 1013Kb Adobe PDF View
Title A Robust Estimate of the R-Factor for the Universal Soil Loss Equation
Author Yu, Bofu; Rosewell, C.J.
Year Published 1996
Publisher American Society of Agricultural Engineering
Citation Transactions of the ASAE, Vol. 39, pp. 559-561
Peer Reviewed No
Published Yes
Alternative URI http://www.asabe.org/pubs/trans.html
Copyright Statement Copyright 1996 American Society of Agricultural and Biological Engineers (ASABE). The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Atmospheric Environment Research Centre
Publication Type Other Contribution to Refereed Journal

Full Record

Griffith University copyright notice